Eigenfunctions and Nodal sets

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationSurveys in Differential Geometry, 2013
Subtitle of host publicationGeometry and Topology
EditorsHuai-Dong Cao, Shing-Tung Yau
PublisherInternational Press of Boston, Inc.
Pages237-308
Number of pages72
ISBN (Print)1571462694, 978-1571462695
Publication statusPublished - 2013

Publication series

NameSurveys in Differential Geometry
Volume18

Cite this

Zelditch, S. M. (2013). Eigenfunctions and Nodal sets. In H-D. Cao, & S-T. Yau (Eds.), Surveys in Differential Geometry, 2013: Geometry and Topology (pp. 237-308). (Surveys in Differential Geometry; Vol. 18). International Press of Boston, Inc..